Bulletin of the American Mathematical Society

Review: H. S. Wall, Analytic theory of continued fractions

W. J. Thron

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 55, Number 11 (1949), 1083-1085.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183514224

Citation

Thron, W. J. Review: H. S. Wall, Analytic theory of continued fractions . Bulletin of the American Mathematical Society 55 (1949), no. 11, 1083--1085. http://projecteuclid.org/euclid.bams/1183514224.


Export citation